# SDR 9JLA2014040904695

- Difficulty date: March 13, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,396 hours, 3,742 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 260003007
- Part serial: M002014
- Condition: Faulty
- Location: Cockpit
- Part time: 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE THE STAND-BY FLIGHT DISPLAY IS INDICATING AN INCORRECT FLIGHT ATTITUDE, OVER 10 DEGREES OF ERROR.  THE DEFECTIVE DISPLAY WAS REMOVED SN M002014 & AN OVERHAULED UNIT SN M002358 WAS INSTALLED.
